# SDR SWAA2022120170275

- Difficulty date: November 12, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Missing
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LINER LOWER AFT ASSIST HANDLE IS MISSING.  A NEW  DOOR ASSIST HANDLE WAS INSTALLED IAW AMM 52-11-31-400-802, STEPS 3, G, 2, A - D.
